1 doctor weighed in:
Missed 2 bc pills, took them, been bleeding for 7 days and coming up on the wk that I should have my period. Is it dangerous to have period for 2 week?
1 doctor weighed in

In brief: Yes and No
You are having withdrawal bleeding because of your missed pills.
Most likely spotting and not heavy. This is not a real period. However, prolonged menstrual bleeding can cause of number of problems. If you are bleeding more than 8 days (heavy) and/or are 8 pads are tampons a day you should consult your doctor.

In brief: Yes and No
You are having withdrawal bleeding because of your missed pills.
Most likely spotting and not heavy. This is not a real period. However, prolonged menstrual bleeding can cause of number of problems. If you are bleeding more than 8 days (heavy) and/or are 8 pads are tampons a day you should consult your doctor.
Dr. Shontae Buffington
Dr. Shontae Buffington
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors